# SDR 2005UALA00162

- Difficulty date: February 16, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 39,540 hours, 13,677 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM HAS CORROSION UPPER CAP STA 1640, RBL 11 TO RBL 12.  TYPICAL FLOOR BEAM CORROSION.  DAMAGE WAS TRIMMED.  NEW SECTION OF FLOOR BEAM WAS SPLICED IN USING SPLICE ANGLES.
